# SDR SWAA2021101126618

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- System (JASC): 5500 · Empennage Structure
- Part: None
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL FOWARD UPPER SLIDING SEAL CRACKED / R&R SLIDING SEAL PER MM REF-53-31-31AMT 21524INSP 50310
